Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 17, NWS Wilmington, OH

July 6, 2013Campbell County, Kenton County, Kentucky; Butler County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 6, 2013, 11:14 AM EDT for Campbell County, Kenton County, Kentucky; Butler County, Hamilton County, Warren County, Ohio. It was in force for 4 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2013, 11:14 AM EDT (15:14 UTC)
Expired
Jul 6, 2013, 3:15 PM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Campbell County, KY, Kenton County, KY, Butler County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 11:20 AM EDTFLOOD4 N Downtown Cincinnati, OHI-75 NORTHBOUND CLOSED DUE TO HIGH WATER
Jul 6, 11:40 AM EDTFLASH FLOOD5 Nw Mason, OHSMALL CREEK WELL OUT OF BANKS ENCROACHING ON BACK YARDS. VIA SOCIAL MEDIA.
Jul 6, 11:48 AM EDTFLOOD2 Se Blue Ash, OHHIGH WATER OVER RAMP FROM RONALD REAGAN HWY TO MONTGOMERY RD
Jul 6, 11:48 AM EDTFLASH FLOODReading, OHEVACUATIONS OF A BUILDING ARE OCCURRING DUE TO HIGH WATER.
Jul 6, 12:00 PM EDTFLASH FLOODLiberty Township, OHA MOBILE HOME PARK HAD TO BE EVACUATED IN LIBERTY TOWNSHIP DUE TO FLOWING FLOOD WATERS THROUGH IT. TIME IS ESTIMATED.
Jul 6, 12:00 PM EDTHEAVY RAIN 2.53 N Sharonville, OH
Jul 6, 12:10 PM EDTFLASH FLOOD4 Wnw Blue Ash, OHPRINCETON HIGH SCHOOL FOOTBALL FIELD COMPLETELY COVERED BY WATER FROM NEARBY STREAM. VIA SOCIAL MEDIA.
Jul 6, 12:15 PM EDTFLASH FLOOD5 Wsw Cold Spring, KYPIONEER PARK COMPLETELY SUBMERGED. WATER LEVEL HALFWAY UP PICNIC SHELTER. VIA SOCIAL MEDIA.
Jul 6, 12:33 PM EDTFLASH FLOOD5 S Crestview Hills, KYCODY ROAD FLOODED BY STREAM. RAILROAD OVERPASS SUGGESTS DEPTH EXCEEDING 6 FEET. VIA PICTURE ON SOCIAL MEDIA.
Jul 6, 1:00 PM EDTHEAVY RAIN 2.38Sharonville, OHSINCE 7 PM FRIDAY
Jul 6, 1:21 PM EDTHEAVY RAIN 1.15Cheviot, OHSINCE 7AM THIS MORNING
Jul 6, 1:45 PM EDTFLASH FLOOD2 Wnw Blue Ash, OH8-10 INCHES OF WATER INSIDE CINCINNATI POOL AND PATIO WITH ABOUT 3 FEET IN THE PARKING LOT. CORRESPONDS TO STAGE OF 14.5 FEET ON NEARBY EVNO1 RIVER GAUGE ON MILL CREEK.
Jul 6, 1:45 PM EDTHEAVY RAIN 1.6Madeira, OH
Jul 6, 1:55 PM EDTFLASH FLOOD5 Sse Middletown, OHWATER RESCUE OF TWO PEOPLE TRAPPED IN A STORAGE FACILITY NEAR MILL CREEK IN MONROE. TIME IS ESTIMATED.
Jul 6, 2:30 PM EDTFLOODLiberty Township, OHSOME ROADS WERE CLOSED IN THE AREA DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WGUS51 KILN 061514
FFWILN
KYC037-117-OHC017-061-165-061915-
/O.NEW.KILN.FF.W.0017.130706T1514Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  EASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  WESTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 315 PM EDT.

* AT 1108 AM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT HEAVY RAIN HAD
  CAUSED HIGH WATER ON ROADWAYS WITH SEVERAL ROADS CLOSED AS WELL. 
  RADAR INDICATED THAT HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 
  INCH POSSIBLE.  RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON
  TOWNSHIP...BELLEVUE...BLUE ASH...CARLISLE...CHEVIOT...COVINGTON...
  CRESCENT SPRINGS...CRESTVIEW HILLS...DAYTON...DEER PARK...DOWNTOWN
  CINCINNATI AND EDGEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
      3957 8448 3959 8448 3959 8424 3924 8429
      3922 8432 3921 8430 3903 8432 3889 8445

$$
2 follow-up statements
748 
WGUS71 KILN 061739
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
139 PM EDT SAT JUL 6 2013

KYC037-117-OHC017-061-165-061915-
/O.CON.KILN.FF.W.0017.000000T0000Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BUTLER OH-HAMILTON OH-WARREN OH-
139 PM EDT SAT JUL 6 2013

...FLASH FLOOD WARNING CONTINUES FOR WESTERN WARREN...EASTERN
HAMILTON...EASTERN BUTLER...CAMPBELL AND KENTON COUNTIES UNTIL 315 PM
EDT...

AT 130 PM EDT...THE PUBLIC AND BROADCAST MEDIA HAVE REPORTED FLASH 
FLOODING OCCURRING IN MANY PARTS OF THE WARNED AREA. NUMEROUS ROADS 
HAVE HIGH WATER OVER THEM. RADAR INDICATED THAT THE HEAVY RAINFALL 
HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER 
EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON 
TOWNSHIP...BLUE ASH...CARLISLE...CHEVIOT...COVINGTON...DOWNTOWN 
CINCINNATI...EDGEWOOD...FAIRFIELD...INDEPENDENCE...MASON...MIDDLETOWN
AND SHARONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
      3957 8448 3959 8448 3959 8424 3924 8429
      3922 8432 3921 8430 3903 8432 3889 8445

$$

SNYDER
773 
WGUS71 KILN 061916
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT JUL 6 2013

KYC037-117-OHC017-061-165-061925-
/O.EXP.KILN.FF.W.0017.000000T0000Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BUTLER OH-HAMILTON OH-WARREN OH-
316 PM EDT SAT JUL 6 2013

...THE FLASH FLOOD WARNING FOR WESTERN WARREN...EASTERN HAMILTON...
EASTERN BUTLER...CAMPBELL AND KENTON COUNTIES HAS EXPIRED...

HEAVY RAIN HAS ENDED HOWEVER RUNOFF FROM THE EARLIER EXCESSIVE RAIN 
WILL CAUSE FLOODING TO CONTINUE TO OCCUR.  A FLOOD WARNING IS NOW IN 
EFFECT FOR MOST OF THE AREA.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
      3957 8448 3959 8448 3959 8424 3924 8429
      3922 8432 3921 8430 3903 8432 3889 8445

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:55 AM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 6, 6:55 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
655 AM EDT SAT JUL 6 2013

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS
THE OHIO VALLEY TODAY INTO SUNDAY. THIS WILL RESULT IN A CONTINUED
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WIDESPREAD AREA OF SHOWERS IS WORKING SLOWLY NORTH ACROSS
WESTERN AND CENTRAL KENTUCKY UP INTO SOUTHERN INDIANA AND
SOUTHWEST OHIO. THIS IS IN AN AREA OF GOOD LOW LEVEL CONVERGENCE
ALONG THE NOSE OF A 25 TO 30 KNOT 850 JET PUSHING UP ACROSS THE
TENNESSEE VALLEY. THE JET MAX IS FORECAST TO LIFT NORTH INTO OUR
AREA BUT WEAKEN THROUGH LATE MORNING INTO EARLY AFTERNOON. AS A
RESULT...EXPECT TO SEE PCPN CONTINUE TO PUSH UP INTO OUR AREA
THROUGH MID MORNING BEFORE BEGINNING TO WEAKEN AS WE HEAD INTO
THIS AFTERNOON. SOME MODEL UNCERTAINTY AS TO HOW MUCH WE WILL
DESTABILIZE LATER THIS AFTERNOON AND AS A RESULT HOW MUCH
REDEVELOPMENT WE MAY SEE. WILL HEDGE A LITTLE AND TAPER POPS BACK
TO CHANCE CATEGORY FOR LATER TODAY. BEST CHANCE FOR ANY FLOODING
ISSUES SHOULD BE ACROSS OUR SOUTHWESTERN AREAS TODAY WHERE MORNING
PCPN WILL BE THE HEAVIEST AND LAST THE LONGEST. WITH THE PCPN
BEING MORE STRATIFORM THIS MORNING AND 6 HOUR FFG VALUES IN THE
1.5 TO 2.5 INCH RANGE...THINK WE ARE OKAY HOLDING OFF ON AN FFA.
EXPECT HIGHS AGAIN TODAY IN THE UPPER 70S TO NEAR 80.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE UPPER LEVEL LOW OVER THE MID MISSISSIPPI VALLEY WILL PROGRESS
SLOWLY EAST ACROSS THE OHIO VALLY THROUGH MONDAY. BOTH THE GFS AND
NAM ARE INDICATING ANOTHER LOW LEVEL JET DEVELOPING TONIGHT A
LITTLE FARTHER EAST THAN THE ONE THIS MORNING...NOSING UP INTO
SOUTH CENTRAL OHIO THROUGH DAYBREAK SUNDAY. THIS SHOULD LEAD TO THE BEST
CHANCE FOR PCPN LATER TONIGHT ACROSS OUR EASTERN AREAS. SHOWERS
AND THUNDERSTORMS WILL THEN CONTINUE INTO SUNDAY AS THE UPPER LEVEL
LOW APPROACHES FROM THE WEST. GOOD SOUTHERLY FLOW OUT AHEAD OF THIS
WILL KEEP THE PLUME OF MOISTURE ADVECTING UP INTO OUR AREA THROUGH
SUNDAY...BUT THE AXIS OF HIGHEST PWS WILL SHIFT SLOWLY EAST OF OUR
AREA THROUGH THE DAY. AS WE GET ON THE BACKSIDE OF THE UPPER
LOW...WE SHOULD SEE DECREASING PCPN CHANCES SUNDAY NIGHT INTO
MONDAY MORNING. HOWEVER...SHORT WAVE ENERGY DROPPING DOWN ACROSS
THE WESTERN GREAT LAKES WILL BRING AN INCREASING CHANCE OF PCPN
BACK IN FROM THE NORTHWEST LATE MONDAY AFTERNOON. HIGHS ON SUNDAY
WILL AGAIN BE IN THE UPPER 70S TO NEAR 80...BUT WE SHOULD THEN
WARM BACK UP TO MORE NORMAL LIKE READINGS IN THE MID 80S BY
MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
WAVES IN THE QUICK WESTERLY FLOW WILL FAVOR OCCASIONAL CONVECTIVE
CHANCES THROUGH MID WEEK. WITH SOUTHWEST FLOW AT THE
SURFACE...INSTABILITY SHOULD BE ABLE TO BUILD...WITH DEWPOINTS AND
TEMPERATURES BOTH FORECAST TO RISE THROUGH THE MIDDLE OF THE WEEK.
CONVECTIVE CHANCES APPEAR HIGHEST WITH AN INITIAL WAVE LATE MONDAY
INTO TUESDAY...AND THEN AGAIN IN ADVANCE OF A COLD FRONT LATE
WEDNESDAY INTO THURSDAY. HOWEVER...CONDITIONS APPEAR RATHER
UNSETTLED DURING THIS ENTIRE TIME FRAME...GIVEN THE PRESENCE OF
INSTABILITY AND THE EXPECTATIONS OF WEAK DISTURBANCES IN THE
OVERALL ZONAL FLOW. AFTER FRIDAY...COLD FRONTAL PASSAGE WILL LEAD
TO A DROP IN TEMPS AND DEWPOINTS...AND A SIGNIFICANT DROP IN POPS.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
A LARGE AREA OF LIGHT TO MODERATE RAIN WILL CONTINUE TO AFFECT THE
TERMINALS THROUGH THE MORNING. THE HEAVIEST RAIN AND HIGHEST CHANCES
FOR MVFR/IFR CONDITIONS THIS MORNING WILL BE ACROSS THE WESTERN
TERMINALS KCVG/KLUK/KDAY/KILN. AT THOSE TERMINALS...A MIX OF
IFR/MVFR CIGS WILL BE LIKELY THROUGH MID MORNING WITH OCCASIONAL
MVFR VSBYS IN HEAVIER PRECIPITATION. THE EASTERN TERMINALS
KCMH/KLCK WILL STAY EAST OF THE HEAVIER RAINFALL DURING THE MORNING
AND WILL LIKELY REMAIN VFR AS WELL. THE LARGE PRECIPITATION SHIELD
IS EXPECTED TO BREAK APART THIS AFTERNOON WITH SCATTERED SHOWERS
EXPECTED THEREAFTER INTO THE EARLY EVENING. ANOTHER ROUND OF RAIN
IS POSSIBLE AFTER MIDNIGHT TONIGHT...MAINLY CROSS THE EASTERN
TERMINALS. CONDITIONS APPEAR FAVORABLE FOR REDEVELOPMENT OF LOWER
CIGS WITH FOG/MIST POSSIBLE TOWARD SUNRISE SUNDAY MORNING.

OUTLOOK...SHOWERS EXPECTED WITH THUNDERSTORMS POSSIBLE THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...LATTO
Hazardous weather outlook, Jul 6, 4:38 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
438 AM EDT SAT JUL 6 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
438 AM EDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

OCCASIONAL SHOWERS AND A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE
THROUGH TONIGHT. LOCALLY HEAVY RAIN CAN BE EXPECTED WITH SOME OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY. LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 6, 9:43 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
07/06/2013  M1.05 INCH       HAMILTON           OH   TRAINED SPOTTER

            SINCE MIDNIGHT

&&

SNYDER
Local storm report, Jul 6, 9:45 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     FLOOD            INDEPENDENCE            38.95N 84.55W
07/06/2013                   KENTON             KY   LAW ENFORCEMENT

            PONDING OF WATER OVER ROADWAYS.

&&

ANOVAK
Local storm report, Jul 6, 10:46 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     FLOOD            2 SW KENWOOD            39.19N 84.40W
07/06/2013                   HAMILTON           OH   LAW ENFORCEMENT

            MULTIPLE ROADS WITH HIGH WATER ACROSS THE EASTERN HALF OF
            THE COUNTY. SOME ROADS ARE CLOSED DUE TO HIGH WATER.

&&

ANOVAK
Local storm report, Jul 6, 10:50 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLOOD            UNION                   38.95N 84.67W
07/06/2013                   BOONE              KY   PUBLIC

            6 TO 8 INCHES OF WATER OVER TRIPLE CROWN BLVD.

&&
Local storm report, Jul 6, 11:09 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
07/06/2013  M1.80 INCH       HAMILTON           OH   TRAINED SPOTTER

            0.75 INCHES BETWEEN 945 AND 1045 AM. 1.80 SINCE MIDNIGHT.

1056 AM     FLOOD            3 SW DEER PARK          39.16N 84.43W
07/06/2013                   HAMILTON           OH   NWS EMPLOYEE

            LANE CLOSURES ON I-71 DUE TO PONDING OF WATER

1059 AM     FLOOD            MASON                   39.36N 84.31W
07/06/2013                   WARREN             OH   LAW ENFORCEMENT

            PONDING OF WATER ON SEVERAL ROADWAYS DUE TO POOR DRAINAGE

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:21 AM EDTAreal Flood AdvisoryILNCampbell, Grant, Kenton, Owen, Pendleton4 hr
Jul 6, 9:43 AM EDTFlash Flood WarningILNGrant, Kenton, Owen, Pendleton3 hr
Jul 6, 9:46 AM EDTAreal Flood AdvisoryILNBoone, Gallatin3 hr
Jul 6, 9:57 AM EDTAreal Flood AdvisoryILNCampbell, Kenton3 hr
Jul 6, 12:38 PM EDTAreal Flood WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more12 hr
Jul 6, 1:53 PM EDTAreal Flood AdvisoryILNLewis3 hr
Jul 6, 3:14 PM EDTAreal Flood WarningILNCampbell, Kenton4 hr
Jul 6, 3:54 PM EDTFlash Flood WatchILNBracken, Lewis, Mason, Pendleton, Robertson18 hr
Jul 6, 10:26 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren3 hr
Jul 6, 11:01 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Jul 6, 11:15 AM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jul 6, 11:25 AM EDTAreal Flood AdvisoryILNWarren4 hr
Jul 6, 11:33 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Miami, Montgomery, Shelby3 hr
Jul 6, 1:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene3 hr

Nearby

Flash Flood Warnings in Ohio, 2013Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.